According to the liable medical information source WebMD, “about 1 in 5 people who take antibiotics develops diarrhea.”
Diarrhea usually should go away within several days after using antibiotics, but some might develop diarrhea from Clostridium difficile bacteria that causes severe diarrhea. In this case, diarrhea from antibiotics can return even after their use, and this issue requires specialized medical treatment.
The reality is that some people might even have diarrhea after antibiotics are finished. So you might understand that the question of how to get rid of antibiotic diarrhea is not that easy to answer.
So it is also essential to understand what to eat in dace of diarrhea from antibiotics. For many people, one of the best foods could be probiotic foods like yogurt, but only in the case if you are not allergic to it because in my experience I have seen many women having problems with different dairy products that cause other health problems. As during the antibiotic course, it kills your natural and good microbial bacteria. Thus it leads to an imbalance of these microbial populations and makes the body more prone to other diseases, etc.
There are also numerous supplements available like gut supplements, but they alone cannot make up for all microbes that you need in your intestines. Also, you should be very careful what kind of additional medicine or supplements, because those offered in supermarkets in many times are not properly studied at all. Another interesting and a bit more grouse treatment for bigger imbalances is the fecal transplant. The process of how it happens is that the doctor takes fecal from a family member who is healthy and transfers to the imbalanced person’s intestine. Even within few days he or she can experience a complete recovery.
Some particular companies are also developing some unique intestinal bacteria mixtures in the lab to use as a more accessible consumable solution. So the answer to how long does it last (diarrhea from antibiotics), we can say that all depends on the antibiotic diarrhea treatment that is available and how early a person understands that it is a problem that needs additional attention. And if you wonder if antibiotics can cause diarrhea and stomach cramps, then you know you shouldn’t have doubts that it is possible and that is not just a side effect that you should live. You might also need to change antibiotics or use some other medicine substitute to see how the body reacts to that if there is already problematic diarrhea while using antibiotics.
Diarrhea Caused by Antibiotics. Accessed from: https://www.webmd.com/digestive-disorders/diarrhea-caused-by-antibioticsrel=”nofollow”
Schedule your free consultation with Chen Ben Asher today. The reason we have success is that we take the time to understand what’s happening inside your body on a cellular level, which, of course, brings real results to our clients!
It’s time to win your Health Back, I am here to support You!
ONLINE/Virtual Consultation is now available. Click here to learn more!
BOARD CERTIFIED IN HOLISTIC NUTRITION, CHEN BEN ASHER IS PROVIDING A RANGE OF DIETARY SUPPLEMENTS TO SUPPORT YOUR BODY IN BEING HEALTHY. CHECK THEM ALL HERE.
MEET CHEN BEN ASHER
Chen is a Functional Nutrition expert consultant, leading authority on weight management, women’s health and gluten sensitivity. She is a clinician, public speaker, educator and Amazon Best Seller author of “What If Gluten Free Is Not Enough – The Balanced Diet”.
Chen uses Functional Nutrition to help you find answers to the root causes of your illness and address the biochemical imbalances that may trigger your health and weight. She uses cutting edge lab testing and design the nutritional program to your specific needs as an individual. Food, supplements, lifestyle changes will have integrated to bring balance
If you are looking for personalized nutritional support, we highly recommended contacting Mor’s Nutrition & More Wellness Center in Cupertino, California today.